# SDR ABXA040017

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,193 hours, 61,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115799
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SERVICE DOOR HAD A CRACK ON UPPER HORIZONTAL BEAM FORWARD END.  REPAIRED UPPER BEAM OF SERVICE DOOR IAW DC-9 SRM 52-05.
